# SDR R61A2022011870037

- Difficulty date: January 7, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 7475T7610050
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND VERTICAL STAB CRACK FOUND ON TRAILING EDGE OF RIB 7 RH SIDE. MX REPAIRED RIB PN 170-24422-001 IAW ETD2022-170-000509
